# SDR CALA0000230

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 727 - 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO LT LOWER FUSELAGE SKIN AT STA 727-908 AT OR BELOW PAINT LINE AND AT STA 908-1016 BELOW L17L.  THE DAMAGED AREA WAS REPAIRED BY BURNISHING AND INSTALLING PLUG RIVETS IAW SRM 53-00-01, FIGURE 219.
